# SDR R61A201609130536

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 32,009 hours, 18,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WOULD NOT DISARM. MAINTENANCE ADJUSTED L2 DOOR VENT FLAP PER EMB AMM AND OPS CHECKED GOOD.
